# SDR UPS02837549

- Difficulty date: January 31, 2002
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 2560 · Emergency Equipment
- Part: Container
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT REF M231085 SLIDE ASSY OUT OF DOOR, BAR HOLDER BROKEN OFF OF CONTAINER.  REMOVED AND REPLACED SLIDE EVAC CONTAINER.  REINSTALLED SAME SLIDE ASSY INTO CONTAINER PER MM 25-60-01 3B, P/N ON & OFF-5750113-505, S/N ON-TAG645594A.  OK FOR SERVICE.
